• Need advice on how to live with the unpleasant side effect of anastrozole

    Asked by BENDINTHEROAD on Friday, September 7, 2012

    Need advice on how to live with the unpleasant side effect of anastrozole

    Am taking it to shrink tumors in my lung (it's working) - the endometrial cancer has spread - and could be on it for a very long time. The side effects are tough.

    1 Answer from the Community

    • SandiD's Avatar
      SandiD

      The side effects ARE tough! I had breast cancer and switched over to Aromasin due to so much pain. You might ask if you can try a different aromatase inhibitor. I do find some Tylenol and exercise, or long warm baths help. Good luck to you!

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more endometrial (uterine) cancer questions.  Also, don't forget to check out our Endometrial (Uterine) Cancer page.